Dextin 25mg x 30 tablets treatment of muscle pain and toothache

Solinea

Sale price £16.99 Regular price £22.00

Tax included. Shipping calculated at checkout.

The drug is intended for use in the case of pain of mild or moderate intensity. Dextin 25 mg with dexketoprofen (a non-steroidal anti-inflammatory drug) is indicated, inter alia, in the short-term treatment of muscle pain and toothache.

Composition of Dextin 25mg treatment of muscle pain and toothache:

Active substance: dexketoprofen. One film-coated tablet contains 36.90 mg of dexketoprofen with trometamol, which corresponds to 25 mg of dexketoprofen and excipients: corn starch, microcrystalline cellulose, sodium carboxymethyl starch (type A), glycerol distearate, coating (Opadry Y-1-7000 coating), titanium dioxide (E 171), macrogol / PEG 400.

Action of Dextin 25mg treatment of muscle pain and toothache:

Dexketoprofen is the active ingredient in Dextin 25mg. It is a non-steroidal anti-inflammatory drug indicated for use in the short-term treatment of mild to moderate pain - tooth, muscle, menstrual pain. Pain reliever in the form of coated tablets.

Application:
The medicinal product Dextin 25 mg indicated for use in the treatment of pain of mild or moderate intensity - toothache, muscle pain, menstrual pain. The drug is for short-term use only. The preparation is intended for adults.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. Consult your doctor before taking the drug if you have an allergy or have had allergy problems in the past, have (or have had in the past) kidney, liver or heart problems (hypertension and / or heart failure), fluid retention; if you are taking diuretics, you are dehydrated and have decreased blood volume due to excessive fluid loss; if you have heart disease, have had a stroke, have any medical conditions that may increase your risk of stroke in the case of elderly people, women who have problems conceiving, in the case of problems with blood formation or blood cells, systemic lupus erythematosus, mixed connective tissue disease, history of chronic inflammatory bowel disease, history of other diseases of the stomach or intestines, having chickenpox, if you are taking medications that increase the risk of gastric ulcer and / or duodenal ulcer, or bleeding. Use in children and adolescents: due to the lack of adequate research, the drug should not be used in children and adolescents. Use during pregnancy and breastfeeding: use in the third trimester of pregnancy and breastfeeding is contraindicated. Use in the first and second trimesters of pregnancy, as well as in women who are planning to become pregnant, is not recommended (the drug can only be used if prescribed by a doctor). Driving and operating machinery:

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you are allergic to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in people with asthma or a history of asthma attacks, acute allergic rhinitis, nasal polyps, urticaria, angioedema, wheezing after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in people with a history of photosensitivity reactions - photoallergic or phototoxic during treatment with ketoprofen or fibrates. Do not use in people who have stomach and / or duodenal ulcers, bleeding from the stomach or intestines, and in people who have a history of gastric or intestinal bleeding, ulceration or perforation. Do not use in people with chronic digestive disorders. Do not use in people who have had bleeding in the stomach or intestines, perforation caused by taking non-steroidal anti-inflammatory drugs. Do not use in people with intestinal diseases with chronic inflammation (Crohn's disease, ulcerative colitis). Do not use in people who have severe heart failure, moderate or severe kidney problems or severe liver problems. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers. have had bleeding in the stomach or intestines, perforation caused by taking non-steroidal anti-inflammatory drugs. Do not use in people with intestinal diseases with chronic inflammation (Crohn's disease, ulcerative colitis). Do not use in people who have severe heart failure, moderate or severe kidney problems or severe liver problems. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers. have had bleeding in the stomach or intestines, perforation caused by taking non-steroidal anti-inflammatory drugs. Do not use in people with intestinal diseases with chronic inflammation (Crohn's disease, ulcerative colitis). Do not use in people who have severe heart failure, moderate or severe kidney problems or severe liver problems. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers. who have bowel disease with chronic inflammation (Crohn's disease, ulcerative colitis). Do not use in people who have severe heart failure, moderate or severe kidney problems or severe liver problems. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers. who have bowel disease with chronic inflammation (Crohn's disease, ulcerative colitis). Do not use in people who have severe heart failure, moderate or severe kidney problems or severe liver problems. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers. Do not use in people with excessive bleeding tendency or with coagulation disorders. Do not use in severely dehydrated people. Do not use in the last trimester of pregnancy. Do not use in breastfeeding mothers.

Side effects:
Some people may experience side effects while taking the drug. Common: nausea and / or vomiting, abdominal pain, diarrhea, indigestion (dyspepsia). Uncommon: spinning sensation, dizziness, somnolence, sleep disturbance, nervousness, headache, palpitations, flushing, stomach disorder, constipation, dry mouth, gas, rash, fatigue, pain, fever and chills, malaise. Rare: stomach ulcer, bleeding or perforation of peptic ulcer (bloody vomiting, black stools), fainting, high blood pressure, slower breathing, water accumulation in extremities and peripheral edema (e.g. swollen ankles), laryngeal edema, loss of appetite (anorexia) ), abnormal sensation, itchy rash, acne, increased sweating, back pain, increased urination, menstrual disorders, disorders of the prostate gland, abnormal liver function markers (blood tests), damage to liver cells (hepatitis), acute kidney failure. Very rare: anaphylactic reactions (acute hypersensitivity reactions that may trigger anaphylactic shock), ulceration of the skin, mouth, eyes and genital area (Stevens-Johnson syndrome and Lyell's syndrome), facial swelling or swelling of the lips and throat (angioedema), shortness of breath related to narrowing of the airways (bronchospasm), shortness of breath, fast heart rate, low blood pressure, inflammation of the pancreas, blurred vision, ringing in the ears (tinnitus), skin hypersensitivity reactions, skin sensitivity to light, itching, kidney problems reduced number of white blood cells, low blood platelet count. Contact your doctor immediately if you experience stomach or intestinal side effects at the beginning of treatment or if you have had similar symptoms in the past due to long-term use of non-steroidal anti-inflammatory drugs (mainly in elderly). The use of the drug should be discontinued when a rash or damage to the mucous membranes (genitals or inside the mouth), other signs of allergy appear. Fluid retention and swelling (especially in the ankles and legs), increased blood pressure and heart failure, and a slightly increased risk of heart attack or stroke have been reported with the use of NSAIDs.

Dextin 25mg tablets treatment of muscle pain and toothache dosage:

Use as directed by your doctor or according to the instructions on the leaflet. For short-term use only. The drug should only be used during the symptomatic period. Recommended dose for adults: depends on the type, severity and duration of pain - take half a tablet (12.5 mg) every 4-6 hours or one tablet (25 mg) every 8 hours. The maximum daily dose - three tablets (75 mg). Elderly people, people with kidney or liver diseases - it is recommended to start with the total daily dose (50 mg), and if the drug is well tolerated, the dose can be increased to 75 mg a day. Take the tablet with a sufficient amount of water. Taking the drug with food reduces the risk of side effects from the stomach or intestines. In case of acute pain - it is recommended to use on an empty stomach.